# SDR AALA202311249437

- Difficulty date: November 22, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 66,867 hours, 33,384 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664609
- Part serial: A6989RP
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 55,738 hours, 28,548 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR SLIDE RAFT IS DEFORMED. REPLACED SLIDE RAFT ASSEMBLY PER TASK CARD 26C83152008.
